| Model Number |
VICM5 13.2 (-10.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault.Elevated iop, significant reduction of iridocorneal angles and shallowing of the ac.Treatment for elevated iop was administered.In a separate visit the lens was exchanged for a shorter length lens.The replacement lens resolved the problem.Cause reported as other.
Additional Manufacturer Narrative
H3- device evaluation is not required.H6-clinical code.4581: significant reduction in iridocorneal angles, significant shallowing of the ac.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).